MathSciNet Relay Station
MathSciNet bibliographic data
MR2682185 17B37 (13F60)
Hernandez, David; Leclerc, Bernard Cluster algebras and quantum affine algebras. Duke Math. J. 154 (2010), no. 2, 265–341.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement